# SDR AUS20021242

- Difficulty date: October 19, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737823
- Engine: Ge CFM567B24
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355B000103
- Condition: Faulty
- Location: Stabilizer
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) STABILIZER TRIM FAILED TO OPERATE DUE TO A FAULTY ACTUATOR.
